# SDR SCNA20170731157

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 46,668 hours, 27,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 30 DEGREES, FLAPS REMAINED AT 15 DEGREES. RAN QRH 9.37. PERFORMED FSEU BITE IAW FIM 27-51 TASK 801. FOUND NO EXISTING FAULTS. INSPECTED FLAPS. OPERATED FLAPS SEVERAL TIMES UP AND DOWN. NO DEFECTS NOTED OK FOR SERVICE.
